# SDR SWAA2024052176452

- Difficulty date: April 18, 2024
- Submitted: May 21, 2024
- Operation: Air carrier
- Aircraft: N244WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34864
- Aircraft time: 59,235 hours, 35,515 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Tip Cap
- Part number: UNKNOWN
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT HORIZ STAB TIP CAP 345A HAS CRACK<[01] CLOSED TIP CAP 345A IAW AMM 27-41-21-400-801;[02] UPDATED PART REMOVED INFO.;[03] CUSTOMER CARD COMPLETE
